# SDR SWAA2024082719422

- Difficulty date: July 29, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 20,040 hours, 10,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR STUCTURE; LOWER SUPPORT ASSY CORRODED AT STA. 500I BETWEEN LBL-24 AND RBL-24.<[01] REMOVED AND REPLACED FWD PIT FLOOR STUCTURE; LOWER SUPPORT ASSY CORRODED AT STA. 500I BETWEEN LBL-24 AND RBL-24 IAW B737-800 SRM 51-40-02 AND BAC DWG# 143A9481 REV: A;[02] VERIFIED REMOVED AND REPLACED FWD PIT FLOOR STUCTURE; LOWER SUPPORT ASSY CORRODED AT STA. 500I BETWEEN LBL-24 AND RBL-24 IAW B737-800 SRM 51-40-02 AND BAC DWG# 143A9481 REV: A
